# SDR UHLA2011121400417

- Difficulty date: December 14, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 13,675 hours, 10,870 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: GEE193581
- Condition: Fod
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT BETWEEN 10,000 AND 13,000 FEET EXPERIENCED A LOUD BANG NOISE AND E2 SHUT DOWN IN FLIGHT.  CREW DECLARED EMERGENCY AND DIVERTED TO JFK.  MAINTENANCE INSPECTED ENGINE AND FOUND DEBRIS IN EXHAUST OF E2, APPEARING TO BE A BLADE.  MAINTENANCE REMOVED AND REPLACED E2.
